# SDR 97ZZZX865

- Difficulty date: February 25, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 180
- System (JASC): 5520 · Elevator Structure
- Part: Elevator
- Condition: Mismounted
- Location: Flight Control
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

SUBMITTER REPORTS AN INCIDENT OCCURRED IN 1992 AT A CESSNA 180/185 FLY-IN WHEN AN AIRCRAFT WAS NOTED TO HAVE THE ELEVATORS MOUNTED UPSIDE DOWN.  AGAIN, IN FEBRUARY, 1997, A SECOND OCCURRENCE OF ELEVATOR UPSIDE DOWN.  BOTH AIRCRAFT HAD JUST COME FROM A PAINT SHOP.  IN BOTH CASES, UP-TRAVEL RESTRICTED.
